It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,

I'm a 24 yr old female and I started using Retin A Micro about 16 days ago once nightly. I have used it in the past twice, and I remember itching and peeling, and my skin eventually clearing up. I just don't remember it breaking out this badly before. It could have and I've just forgotten.

A month ago I used a new body wash and my neck and chin totally broke out. I got my dermo office to ok a refill and started Retin A Micro the .1% 16 days ago.

Within 5 days of starting it, my neck broke out so bad. I would say I had 5 times more pimples than I had started with. They are real nasty, some are cyst like but most are the whitehead type. I also started using the Retin A Micro on my face as well 16 days ago, but only broke out in a few spots with one big cyst, and about 5 smaller pimples.

On to my question, is it normal to break out this badly using Retin A? I keep praying for it to go away and now I'm living in turtlenecks. My face and neck are very dry and peeling, and it used to burn a lot but that is starting to subside. I have been peeling and a lot of the pimples are dryed up, but they are still big and red and nasty and I will weak up with the whiteheads frequently. Sorry to be so graphic here!

Will it get better? I have a dermo appt. on the 17th (it took a month for them to get me in). I feal like such a freak and now I don't want to go out of the house. Not to mention it hurts so bad!! This just sucks so much.





All times are GMT -7. The time now is 06:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!